# SDR AMTA200500602

- Difficulty date: July 6, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICED SCRAPE ON LOWER TAIL SKIN DURING WALK AROUND.  COMPLIED WITH ERA.  (K)
